| Model Number |
NANOSCOPE CONSOLE |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(not returned) device not expected to be received; no further information available.The most likely cause for the reported failure can be attributed to failing som on the motherboard.
Event or Problem Description
It was reported that the ar-3200-0030 console, needs to enable ar-3200-1020 dicom key for the replacement.